MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2380-N
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Pseudoaneurysm (2605)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately five months post initial procedure during routine follow up, an ultrasound revealed sac growth.An angiogram was performed and revealed a pseudo aneurysm above the renal arteries that continued below the rings of the alto device.The pseudo aneurysm did communicate with the primary fusiform aneurysm, however it is not categorized as a type 1a endoleak.The physician elected to treat this event by placing a number of pnumbra (non-endologix) coils.The patient is currently being monitored to confirm the event has been resolved.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported pseudoaneurysm of the proximal neck with resultant secondary endovascular procedure is confirmed, but the reported aneurysm enlargement is unconfirmed.This is partially consistent with the reported adverse event/incident.A potential contributing factor to the event is the concomitant product use of a non-endologix stent in the left renal artery (cautionary product use).No procedure-related harms were identified, device, user, procedure, or anatomy relatedness of this event could not be determined with the medical records available for review.The final patient status was reported as discharged on the same day of the secondary endovascular procedure and at home in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g4: awareness date.H6: evaluation result codes; remove 3233.H6: evaluation conclusion codes; remove 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key11682740
Report Number3008011247-2021-00031
Device Sequence Number3015585
Product Code MIH
UDI-Device IdentifierM701TVAB2380N1
UDI-Public+M701TVAB2380N1/$$3230811FS08072039A
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2023
Device Model NumberTV-AB2380-N
Device Catalogue NumberTV-AB2380-N
Device Lot NumberFS080720-39
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB, LOT # FS082820-07.; OVATION IX ILIAC LIMB, LOT # FS101220-01.; OVATION PRIME FILL POLYMER, LOT # FF012920-01.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR